Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Throbbing in heart since spell of raised BP, mild pain on right side. What is causing this?

Last Wednesday I took a supplement that raised y blood pressureto 185/90 and heart beat to 106 I went to emergency and got a ekg - all was ok. and then a bloodwork. Heart o.k. But since then my heart is throbbing all the time with some minor pain on the right side. I returned to emergencey and the same tests and the same results. I can still feel the heart throbbing. The doctor doesn t know what is causing it. The heart seems o.k. otherwise.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi , you have not mentioned the details of your supplement . If it is lipotropic drugs that you are taking to loose body fat then it is a common phenomenon however the effect is not supposed to last for a week unless you took it for a week or accidentally took more than the pescribed dose . My suggestion to you would be stop that medication see a physician at the earliest to get yourself evaluated
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor